| Model Number |
01.18.145 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came had pain due to a loose stem and the cause is unknown.At about 7 years and a half after primary the surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 june 2025: lot 145905: (b)(4) items manufactured and released on 7-nov-2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.